# SDR AALA202507169103

- Difficulty date: July 11, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 26,172 hours, 11,322 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE LAVATORY-D DOOR IS HARD TO OPEN AND CLOSE. SPRAY LUBED ON LAVATORY-D DOOR HINGE AND LATCH ASSEMBLY. OPERATIONAL CHECK GOOD.
